Translator Disclaimer
December 1953 A two-point boundary problem for ordinary self-adjoint differential equations of even order
H. Kaufman, R. L. Sternberg
Duke Math. J. 20(4): 527-531 (December 1953). DOI: 10.1215/S0012-7094-53-02052-3
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 4 • December 1953
Back to Top